# SDR 9604759753

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- Engine: Pwa JT8D11
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE OIL FILTER CLOG WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  CARBON CONTAMINATION WAS FOUND IN THE OIL FILTER.  MAINTENANCE REPLACED THE FILTER AND SUBSEQUENT RUNUP WAS SATISFACTORY.
